MAUDE Adverse Event Report: AIRLIFE AIRLIFE; AIRLIFE ADULT AEROSOL MASK VINYL, UNDER-THE-CHIN STYLE

AIRLIFE AIRLIFE; AIRLIFE ADULT AEROSOL MASK VINYL, UNDER-THE-CHIN STYLE
Model Number 001206
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Eye Injury (1845)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H6: (appropriate health impact term/code not available): the mask was adjusted.The product involved in the report has not been returned for evaluation, additionally no photographic or videographic evidence was provided; therefore the complaint could not be confirmed.However, this is a known failure mode that is currently under investigation.A review of the device history record is not possible as no lot number was provided.The documented udi is based on the stock/product code provided by the reporter; the udi-pi is not available as no lot number was provided all information reasonably known as of 24 dec 2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by sun med holdings llc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to sun med holdings llc.Sun med holdings llc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the sun med holdings complaint database and identified as complaint- (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an sun med holdings llc.Product is defective or caused serious injury.
 
Event or Problem Description
It was reported, despite attempts to reposition the mask, it was poking the patient in the eyes for the duration of the treatment.It was additionally reported, there was no significant delay in treatment or effectiveness; however, a non-serious injury was reported.No information provided concerning patient outcome.

Brand Name
AIRLIFE
Common Device Name
AIRLIFE ADULT AEROSOL MASK VINYL, UNDER-THE-CHIN STYLE
Manufacturer (Section D)
AIRLIFE
2710 north ridge dr nw
ste a
grand rapids MI
Manufacturer (Section G)
AIR LIFE
productos urologos de mexico s
no. 85 parque indus. mexicali
mexicali baja california, mx, mex 84160
MX   84160
Manufacturer Contact
racheal cooper
2710 north ridge dr nw
ste a
grand rapids, MI 
MDR Report Key23891201
Report Number1314417-2025-00114
Device Sequence Number18041400
Product Code BYG
UDI-Device Identifier10889483569276
UDI-Public(01)10889483569276
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number001206
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2025
Initial Report FDA Received Date12/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown